MathSciNet Relay Station
MathSciNet bibliographic data
MR390743 (52 #11566) 46E30 (46B99)
Lacey, E.; Wojtaszczyk, P. Banach lattice structures on separable $L\sb{p}$ spaces. Proc. Amer. Math. Soc. 54 (1976), 83–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement